Intercourse then crash

Just want to throw this on here and not trying to brag but simply post an observation: I had 8 straight days of sex and each day got worse and worse until I eventually crashed and have felt like crap for the past 10 days. I think on the 6th day, I had a hard time achieving an erection because my desire was very low compared to day one or two. It feels like my body is caught between a hyper and fatigued state.

I noticed that I’m oddly sleeping better and body temperature is normal but during the day I feel like my adrenaline glands are in fight mode and gut has a strange “impending doom” feeling. Wtf!

Has anyone experienced something similar?

BTW, I think my sexual desire feeling has been helped by my Wellbutrin usage. If I don’t ejaculate (only thru sex) for 3 days, the sexual rage comes on really strong…it’s actually scary strong.

I don’t think many here have experienced 8 days of sex since getting PFS, brother… I mean, seriously?

2 Likes

Sorry man, but wish I had your problem! Maybe I need some Wellbutrin! Stay strong, Jim

2 Likes

Fair enough. PFS effects everyone differently…my intent was not to brag but simply to ask a question because it’s been a while since I’ve crashed to this degree.

Either way, 4 years after quitting the drug, I still have ups and downs and right now is a down for sure.

1 Like

I’m sorry to hear that you crashed after an intense period of sexual activity but I think even non-PFS people would reach a point where they run out of steam in this context and, with the exception of the actual crash, I would consider most of what you described as perfectly normal.

It’s not unheard of on this forum that when patients bring themselves in situations with strong fluctuations/changes in hormones they experiences crashes/worsening, either by medical / supplemental means or by overexerting themselves in some other way.

Also, please keep in mind that the majority of people here chronically suffer from severe libido loss and sexual dysfunction. If you wanted to receive sympathetic comments only, it would be wise to be more conscious of the crowd.

Many people here are quite lonely and deprived of intimacy because of this condition, and while I do not want to deny you the opportunity to report a crash or worsening after intense sexual activity, I do think this could have been done with a little more tact.

In any case, good to hear that your libido appears to be well as of recent. It would be nice if you could use the self-reporting form to describe your Wellbutrin usage and report your findings via that route.

3 Likes

I do feel more fatigued the 12 - 36 hours after ejaculation, especially if I do it twice or more in a day. I haven’t had intercourse for well over a year now though.

3 months of bupropion 300mg (Wellbutrin) did nothing to my symptoms of PFS. Libido remained absolutely 0.

2 Likes

Thanks for the feedback and this gets at the heart of my question. I’ve been on 150 milligrams since November of last year and it helps with libido if I don’t ejaculate for 4-8 days straight but once I do, I feel like a train wreck the next day. I’ve started getting into the mindset if I have sex not to ejaculate which is just sad in my opinion.

Do you have prolactin levels? Maybe B6 and some other vitamins will help with the refactory period.

1 Like

Dude no idea but worth looking into for sure.

I wounder about the sex stories here like @propecia123 who had sex three times in a row before he made a comment here and other multiple sex with PFS stories here. For us with severe ED barley able to masturbate sometimes and shrunken genitals after a year it’s quiet unbelievable.

2 Likes

I have almost zero sexual desire anymore. Not visually or physically. Zero morning wood. I jerk off maybe twice a month and will have sex with my gf every 2 months maybe and I ejaculate very fast. Sex will soon be phased out of my life entirely and I couldn’t really care less

1 Like

Same here

Have you tried Niacin? I mentioned it in a previous post, it’s helped me quite a bit, but my symptoms may not be as severe as yours.